Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the group of affine transformations of an affinely connected manifold


Author: Katsumi Nomizu
Journal: Proc. Amer. Math. Soc. 4 (1953), 816-823
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0059049-4
MathSciNet review: 0059049
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0059049-4
Article copyright: © Copyright 1953 American Mathematical Society